# SDR UIEA2021060901302

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 95,118 hours, 18,781 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "FWD EQPT VAL" PRIOR TO BLOCK OUT( EQUIP COOL AUTO MODE DEFERRED IAW MEL 21-51-01-01, MDDR # 148275, CAT C, EXP 19 JUN 21.  LOG PAGE 1453746: PERFORMED SYSTEM OPERATIONAL CHECK IAW 21-58-00, NO DEFECTS NOTED. THIS CLEARS MDDR 148275.  )
